I have been on Depakene which the same pretty much as depakoyte for a few months and the stomach situation is awful! I can go weeks with out anything thing when it hits it is like a stomach bug. The positive thing is I have continued to lose weight. I take a 1000 mil. a day. 2 in the am and 2 in the pm. I also still have extreme trouble sleeping. When I take it in the pm I have to also take at least 2 benadryl to even calm me some. I fall asleep around 12am and get up at 4:45am to work out, then work till 4:00pm, walk my baby 3 miles, and work out again for 45min. I go to the doctor soon and I am scared he will put me on lithium and mother took it for years and says I do not want to be on it. I am also having vision trouble now with things having a halo around it when it is about 10 feet away. I just don't know what to do. Please Help!!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...